# SDR ABXA050332

- Difficulty date: November 30, 2005
- Submitted: December 9, 2005
- Operation: Air carrier
- Aircraft: N954AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47612
- Aircraft time: 44,027 hours, 43,985 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 591214426
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN, FORWARD OF PANEL 1601, HAD A CRACK COMPLETELY ACROSS THE SKIN.  MANUFACTURED NEW SKIN AND INSTALLED IAW DC9 51-30-5 AND 51-30-1.
